CSpace
关于对偶求积公式的结点多项式的性质
吴忠堂
1992
Source Publication高等学校计算数学学报
ISSN1000-081X
Volume014Issue:004Pages:372
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48331
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴忠堂. 关于对偶求积公式的结点多项式的性质[J]. 高等学校计算数学学报,1992,014(004):372.
APA 吴忠堂.(1992).关于对偶求积公式的结点多项式的性质.高等学校计算数学学报,014(004),372.
MLA 吴忠堂."关于对偶求积公式的结点多项式的性质".高等学校计算数学学报 014.004(1992):372.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴忠堂]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴忠堂]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴忠堂]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.